MathSciNet Relay Station
MathSciNet bibliographic data
MR852156 53C12 (57R30)
Cairns, Grant; Ghys, Étienne Totally geodesic foliations on $4$-manifolds. J. Differential Geom. 23 (1986), no. 3, 241–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement